# SDR UPS99230561

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Flight Spoilers
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, ON HIGH SPEED CLIMB PROFILE 340 FLTS A/C REQUIRED 10 DEG RIGHT AILERON INPUT.  A/C TRIMMED IAW AOM PROCEDURE.  LEFT RUDDER TRIM 1/4 TURN AILERON TRIM 1/2 TURN.  A/C LANDED FLAPS 30 AT 140 KNOTS WITH 20 DEG RIGHT AILERON REQUIRED TO KEEP WINGS LEVEL.  EMERGENCY DECLARED DUE TO INCREASED LANDING SPEED.  *S/D*  REMOVED AND REPLACED NR 1, 2 AND 3 FLIGHT SPOILER ACT PER MM 27 -61-81, PERFORMED LEAK CHECK AND ADJUSTED ALL CHECKS GOOD.
